Deutsch  Franšais  Nederlands 

Bachmann, Paul, - Die Arithmetik der Quadratischen Formen, erste abtheilung (Arithmetic of Quadratic Forms) (in German).

Leipzig, Teubner, 1898. Very good. 669 pp with 2 pages of ads, buckram with marbled 1/2 boards, sl edge and spine wear.
USD 80.00 [Appr.: EURO 74 | £UK 63.5 | JPą 12029] Book number BOOKS044598I

is offered by:

Crabtree's Collection Old Books
703 Bridgton Road, Sebago, Maine, ME 04029, USA Tel.: +1 (207) 787-2730

  Order this book

Ask for information

Back to your search results